# SDR MWEA97717

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Door Slde
- Part number: 113313
- Condition: Fell Off
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANS CHK, FWD RT ESCAPE SLIDE FELL OFF SERV DOOR.  MTC REINSTALLED ESCAPE SLIDE.
